# SDR ASAA1058212

- Difficulty date: August 19, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 6,169 hours, 1,877 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Faulty
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG DPI POPPED.  ACCOMPLISHED FIM 24 11 00 810 803 NO FMC CDU FAULTS.  REMOVED AND REPLACED IDG FILTERS.  NO DEBRIS FOUND.  LEAK CHECK GOOD.
